# SDR QXEA200600085

- Difficulty date: January 16, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 17,827 hours, 25,657 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Part serial: 96045
- Condition: Malfunctioned
- Location: Engine
- Part time: 6,426 hours, 9,172 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2062, DURING CLIMB-OUT NR 1 DC GENERATOR HOT CAUTION LIGHT ILLUMINATED.  COMPLIED WITH EMERGENCY/ABNORMAL CHECKLIST ITEMS FOR THAT CAUTION LIGHT.  MAINTENANCE REPLACED NR 1 DC STARTER/GENERATOR IAW MTC 9801001.  OPERATIONAL CHECK OF DC GENERATORS GOOD PER DHC 8 MM 24-31-00, PAGE 501-504.
